# SDR DXTA2021072845910

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20629
- Aircraft time: 5,616 hours, 3,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00706
- Condition: Defective
- Location: Ecs
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO BCT NOTICED SLIGHT ODOR IN COCKPIT WITH ENGINE BLEEDS ON. AFTER LANDING & SWITCHING TO APU BLEED, LIGHT SMOKE OBSERVED IN COCKPIT & CABIN. RAPID TEMPERATURE INCREASE, THEN PACK TEMP HIGH AMBER CAS MESSAGE ILLUMINATED. PERFORMED QRH PACK TEMP HIGH CHECKLIST.  R & R ACM IAW AMM 21-52-13-000/400-80-1.  PERFORMED OPS TEST OF THE A/C SYSTEM IAW AMM 21-52-00-710-801, NO DEFECTS NOTED. PERFORMED SATISFACTORY LEAK TEST OF INTERMEDIATE PRESSURE BLEED AIR SYSTEM IAW AMM 36-11-00-790-829.
